# SDR 2000ZZZX598

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30723515
- Condition: Nicked
- Location: Lp Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH CURVIC TEETH DAMAGE, NICKS.  (X)
